# SDR ASAA2022082239619

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 49,259 hours, 14,471 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100026
- Part serial: 13311H5324
- Condition: Overheated
- Location: Flight Compartme
- Part time: 27,492 hours, 8,405 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER LEVEL OFF AT FL330, R SIDE WINDOW OVERHEAT ANNUNCIATOR LIGHT ILLUMINATED. ALLOWED 5 MINUTES COOLING PER QRH, THEN LIGHT REILLUMINATED 4 MINUTES LATER. PROCEEDED WITH R SIDE WINDOW HEAT IN OFF POSITION FOR THE REMAINDER OF THE FLIGHT. GROUNDED - YES. REMOVED AND REPLACED R2 WINDOW B737-800 AMM 56-12-11-400-801.
